RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2000, Volume 7, Number 4, Pages 101–110 (Mi da283)  

This article is cited in 10 scientific papers (total in 10 papers)

Perfect binary codes and Steiner triple systems with maximum orders of automorphism groups

F. I. Solov'evaa, S. T. Topalovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

Full text: PDF file (1153 kB)

Bibliographic databases:
UDC: 519.72
Received: 18.09.2000

Citation: F. I. Solov'eva, S. T. Topalova, “Perfect binary codes and Steiner triple systems with maximum orders of automorphism groups”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:4 (2000), 101–110

Citation in format AMSBIB
\Bibitem{SolTop00}
\by F.~I.~Solov'eva, S.~T.~Topalova
\paper Perfect binary codes and Steiner triple systems with maximum orders of automorphism groups
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 4
\pages 101--110
\mathnet{http://mi.mathnet.ru/da283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1815986}
\zmath{https://zbmath.org/?q=an:1006.94027}


Linking options:
  • http://mi.mathnet.ru/eng/da283
  • http://mi.mathnet.ru/eng/da/v7/s1/i4/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Avgustinovich, F. I. Solov'eva, O. Heden, “On the Structure of Symmetry Groups of Vasil'ev Codes”, Problems Inform. Transmission, 41:2 (2005), 105–112  mathnet  crossref  mathscinet  zmath
    2. Heden O., “A survey of perfect codes”, Adv Math Commun, 2:2 (2008), 223–247  crossref  mathscinet  zmath  isi  elib  scopus
    3. Solov'eva F.I., “On perfect binary codes”, Discrete Appl Math, 156:9 (2008), 1488–1498  crossref  mathscinet  zmath  isi  scopus
    4. E. V. Gorkunov, “The group of permutational automorphisms of a $q$-ary Hamming code”, Problems Inform. Transmission, 45:4 (2009), 309–316  mathnet  crossref  mathscinet  zmath  isi
    5. Heden O., Pasticci F., Westerback T., “On the Existence of Extended Perfect Binary Codes with Trivial Symmetry Group”, Adv Math Commun, 3:3 (2009), 295–309  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. V. Gorkunov, “Monomialnye avtomorfizmy lineinoi i prostoi komponent koda Khemminga”, Diskretn. analiz i issled. oper., 17:1 (2010), 11–33  mathnet  mathscinet  zmath
    7. Fernandez-Cordoba C., Phelps K.T., Villanueva M., “Involutions in Binary Perfect Codes”, IEEE Trans Inform Theory, 57:9 (2011), 5926–5932  crossref  mathscinet  zmath  isi  elib  scopus
    8. D. I. Kovalevskaya, F. I. Solov'eva, E. S. Filimonova, “Steiner triple systems of small rank embedded into perfect binary codes”, J. Appl. Industr. Math., 7:3 (2013), 380–395  mathnet  crossref  mathscinet
    9. D. I. Kovalevskaya, F. I. Solov'eva, “Steiner quadruple systems of small ranks and extended perfect binary codes”, J. Appl. Industr. Math., 7:4 (2013), 522–536  mathnet  crossref  mathscinet
    10. I. Yu. Mogilnykh, F. I. Solov'eva, “On the symmetry group of the Mollard code”, Problems Inform. Transmission, 52:3 (2016), 265–275  mathnet  crossref  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:410
    Full text:126

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020